I've been really uncertain about tamoxifen. It makes me feel weird and I'm finally losing weight since Covid started. Any tips?. And does it make you gain weight?. Had breast cancer and am done with radiation. Thanks 😊
Hi @Slayergirl707 and welcome!
Have you been able to chat with your treatment team about how the tamoxifen is making you feel?
Both yourself and @Jo71 may like to check out our podcasts here. And we have a fabulous book called Emotions and Cancer that I think would be good read for both of you, you can download it here in PDF format.
You both may also be interested in find out more about counselling - you can find out more here: Talk to a professional counsellor (for Australians). Or if you're in the USA, you could contact the American Cancer Society on 800-227-2345 and see if there's an option near to you.
Cancer Council Online Community Manager
Be part of this supportive community